# SDR AALA20031118

- Difficulty date: October 5, 2003
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, OBSERVED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEAT ROW 25D. SECURED CONNECTOR FOR SEAT 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
